SciELO - Scientific Electronic Library Online

vol.14 número2A New proof of the CR Identity and related TopicsAn Immediate Derivation of Maximum Principle in Banach spaces, Assuming Reflexive Input and State Spaces índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados



Links relacionados


Cubo (Temuco)

versión On-line ISSN 0719-0646


LUNA-ELIZARRARAS, M.E; SHAPIRO, M; STRUPPA, D.C  y  VAJIAC, A. Bicomplex Numbers and their Elementary Functions. Cubo [online]. 2012, vol.14, n.2, pp. 61-80. ISSN 0719-0646.

In this paper we introduce the algebra of bicomplex numbers as a generalization of the field of complex numbers. We describe how to define elementary functions in such an algebra (polynomials, exponential functions, and trigonometric functions) as well as their inverse functions (roots, logarithms, inverse trigonometric functions). Our goal is to show that a function theory on bicomplex numbers is, in some sense, a better generalization of the theory of holomorphic functions of one variable, than the classical theory of holomorphic functions in two complex variables.

Palabras clave : Bicomplex numbers; Elementary functions.

        · resumen en Español     · texto en Español     · pdf en Español